I was having severe indigestion, heart burn, bloating and pain in my stomach. I had an EGD and was diagnosed with a duodenal ulcer in January. I was given Pepcid AC and or, Prilosec and told to "double up on them for 2 weeks" which I did but the pain didn't go away. I began to have constipation. I would not have a bowel movement for 4 days straight, then when I would go, the BM would be darker in color and softer than usual. My normal/usual B.M activity was everyday. The Gastroentologist then ordered a CT scan. After only 3 days, the doctor's office called to tell me that I had spots on my liver and needed to have and MRI. I was then given the diagnoses codes for insurance puposes and told to make the appointment asap. I received the MRI order in the mail along with a blood test order which noted CEA and tumor marker test specifically. I had the MRI done this past Friday and have not slept since. I'd like to know what could be the cause of the "spots on my liver" and why order an MRI instead of another CT scan. I'm really worried about this, especially because of the way the doctor's office called me and said " your CT scan showed spots on your liver, you should schedule the appointment for MRI asap, we'll mail you the order for the test.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.